Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Taking medicine for BP. Finger tips turn yellow and knee turn purple. What is going on?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 341 Questions
My knees are purple in color and have been like that for years. There is no pain. Also, the tips of my fingers and toes turn yellow as though there's no blood there. I'm healthy, 59, but do take medication for hbp.
Posted Mon, 6 May 2013 in General Health
Answered by Dr. Sunil 4 hours later

Thanks for posting your query.

This can be a normal variant. You need not to worry about it.

Yellow fingers can be due to anaemia or anti hypertensive drugs you are taking. But it can be a normal variant too. In all cases you need not worry.

If you feel pain in cold weather or your calf muscles hurt during walking then you should be evaluated for raynaud's phenomenon.

You can try Calamine lotion on the area.

You can visit your doctor for examination and get labs like blood haemoglobin levels.

Hope I have answered your query.If you any further question I will be happy to help.

Wish you good health.
Dr Sunil

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor